Bacopa improved my erections (Still no libido)

Hej guys,

Just wanted to share my bacopa experience.
I used it last week for a couple days, and although it made me feel a bit foggy and I had to use the restroom a couple times I feel like my erections improved a bit.
I can stay harder for a longer time, (which is a small improvement).
But there is still the libido problem, I am totally not horny. Not even when I have sex, so after a couple minutes my erection goes away again.

So yeah… maybe this could be an option for the ones here that have no problem with libido but only ED.
That saying, I do not condone trying using supplements. In my opinion all supplements are bad, and if you got mental issues than be carefull with this stuff (because of the brain fog).

1 Like

Myself and another PFSer here are currently using Bacopa (Synapsa). We both think it has made libido and erections worse than they were, and they were previously almost at zero. I’m only 2 weeks in, but I’ve kept taking it because it seems to be beneficial cognitively. Interesting how things affect everyone different.

Hmm strange, maybe you are taking it too long?
What dosage are you taking?
I have only been taking it like 4 days, and it’s the only thing after all these years I can say it’s worked just a little.

320mg 1x per day
2 weeks now. Other guy has been taking it for a month or so.

Well if it doesn’t have any effect, than I wouldnt take it for more than a week…
I mean if it was going to help you should have seen improvements by now…
Or maybe the dosage was too low, I took 3-4 (300 mg) a day.
Either way, no point in taking it for a month i.m.o.

I am mainly taking it for the cognitive effects, everything I have read says they really kick in more around 28 days.

1 Like

Tried … and again it didn’t help, it’s even worse, always the same story. Tired of it.

How much were you taking? Trying to take it for ED or just cognitive issues or both?
What were the side effects that made you stop??

Too long to explain but hm ok … 425mg (50% bacopa) and gradually upped to 4250mg, for 3 weeks.
I have a lot of symptoms :

  • no libido
  • no erection
  • brain fog
  • bones pain (arms, hips, skull, fingers, …)
  • itchy scalp and hair loss
  • bladder pain

I think I’m going to try Lupron again, since my testosterone is back it’s unbearable (pain - I said good bye to my sex drive a long time ago), and I always think it cannot get worse but it does.

If someone knows a cure I would give 90% of my lifespan just to be alive for quite some time.

Sorry for my english.

Wow that seems super high. I’m hoping to start it soon at 300mg twice a day.
Looking to help cognitive, digestive issues.